Is Sudafed Congestion & Headache Relief Max Strength Capsules Pack of 16 Low FODMAP?

Yes! We believe this product is Low FODMAP at 1 serving as there are no moderate or high FODMAP ingredients listed on the label.
Product Image
Spoonful app scanning a product

Scan products instantly

500K+ users • 4.6★ rating

Download on App StoreGet it on Google Play

Free download • No credit card

Ingredients

Active Ingredients: Paracetamol 500mg, Caffeine 25mg, Phenylephrine Hydrochloride 6.1mg per capsule Other Ingredients: Contains Maize Starch, Croscarmellose Sodium, Sodium Laurilsulfate, Magnesium Stearate, Talc, Gelatin, Titanium Dioxide E171, Quinoline Yellow E104, Patent Blue V E131, Erythrosine E127, Indigo Carmine E132

Check Sudafed Congestion & Headache Relief Max Strength Capsules Pack of 16 against your own diets in the app.

What is a Low FODMAP diet?

A Low FODMAP diet limits foods high in certain short-chain carbohydrates (FODMAPs) that can be poorly absorbed in the gut. These include specific sugars found in foods like onions, garlic, beans, apples, and wheat. It's commonly followed by people with irritable bowel syndrome (IBS) or other digestive sensitivities to reduce bloating, gas, and discomfort. The diet typically involves an elimination phase, followed by gradual reintroduction to identify personal triggers. When followed carefully, often with a dietitian's guidance, a Low FODMAP diet can help manage symptoms while maintaining a balanced and varied intake of nutrients.

Where to buy

Sudafed Congestion & Headache Relief Max Strength Capsules Pack of 16 is available at 2 retailers

MorrisonsBest Way Wholesale

About this product

Unknown · Capsule

Flavor
Neutral
Texture
Hard
Commonly used for
On The Go